Moderator: Silent One
Chants74 wrote:After taking it for around 3 years I stopped taking Cerazette about 4 weeks ago, as we have decided we want another child. The past couple of weeks have been a nightmare for me, i feel rubbish. I wouldn't say i had any side effects while i was on it. I haven't had a period yet and didn't really have one while i was on it. I have a constant headache, i can't stop peeing, i am tired & lethargic, i am so sensitive & tearful, i am also feel i am putting weight on. I have cried loads, and tonight i completely flipped, i was angry upset & shaking. Its just out of character for me. What the hell is wrong with me?! Is this normal or should i go and see my doctor? How long will this last? How long before i get pregnant? Can anyone help? I am really suffering
Gee Xo. wrote:Hey, found this site earlier today when doing some research.
About a month ago I was put on cerrazet to try and curb my hellish PMS and put me on a more regular cycle (I'm 17 btw). I started taking it at a fairly stressful time (exams) and have suffered since day one, wasn't too bad at first, just bursting into tears and being normal teenagerish, like anxious ect. However after about 3 weeks, things went from bad to worse, I started feeling dizzy and really horrible, low blood pressure, feeling shaky and sick all the time. Not to mention the headaches. I read the leaflet saying that these were the symptoms but it did nothing to make me feel less worried. I started having serious panic attacks that were lasting hours on end and not being able to sleep at night.
A few days ago I decided I just couldn't hack it after not sleeping for four days and took myself off it (guessing I probably should have gone to the docotrs but i was desperate). I've always had problems with anxiety and worrying, and after coming off I started to feel a bit more like my old self, but today I've just felt awful, I've had some light bleeding but all my old symptoms are back. Can anyone give me any reassurance that they had the same sort of issues? And whether I should go to the doctor?
Thanks, Gee Xo.
Users browsing this forum: No registered users and 16 guests